Alert archive / Indiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 71, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 9, 2018, 9:13 PM EDT for Elkhart County, Kosciusko County, Noble County, Indiana. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2018, 9:13 PM EDT (01:13 UTC)
- Expired
- Aug 9, 2018, 10:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Elkhart County, IN, Kosciusko County, IN, Noble County, IN
The radar
The Northern Indiana radar (KIWX), 8 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 9:17 PM EDT | TSTM WND GST 49 | Milford, IN | PERSONAL WEATHER STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.2 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1153 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
666
WUUS53 KIWX 100113
SVRIWX
INC039-085-113-100200-
/O.NEW.KIWX.SV.W.0071.180810T0113Z-180810T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
913 PM EDT THU AUG 9 2018
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Southeastern Elkhart County in north central Indiana...
West central Noble County in northeastern Indiana...
Northeastern Kosciusko County in north central Indiana...
* Until 1000 PM EDT.
* At 913 PM EDT, severe thunderstorms were located along a line
extending from near New Paris to near Milford to near Nappanee,
moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Nappanee, Ligonier, Syracuse, Milford, North Webster, Cromwell,
Lake Wawasee, Gravelton, Dewart Lake, Hastings and Oakwood Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4146 8562 4145 8557 4132 8565 4139 8599
4150 8595
TIME...MOT...LOC 0113Z 282DEG 17KT 4148 8588 4143 8589 4138 8594
HAIL...<.75IN
WIND...60MPH
$$
MARSILI2 follow-up statements
080
WWUS53 KIWX 100125
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
925 PM EDT THU AUG 9 2018
INC039-085-113-100200-
/O.CON.KIWX.SV.W.0071.000000T0000Z-180810T0200Z/
Elkhart IN-Noble IN-Kosciusko IN-
925 PM EDT THU AUG 9 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN ELKHART...WEST CENTRAL NOBLE AND NORTHEASTERN
KOSCIUSKO COUNTIES...
At 924 PM EDT, severe thunderstorms were located along a line
extending from near New Paris to near Milford to 6 miles southwest of
Syracuse, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ligonier, Syracuse, Milford, North Webster, Cromwell, Lake Wawasee,
Dewart Lake and Oakwood Park.
A mesonet station in Milford, Indiana recorded a 49 mph gust with
these thunderstorms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4146 8562 4145 8557 4132 8565 4137 8590
4149 8585
TIME...MOT...LOC 0124Z 281DEG 20KT 4147 8579 4142 8580 4137 8585
HAIL...<.75IN
WIND...60MPH
$$
MARSILI340
WWUS53 KIWX 100154
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
954 PM EDT THU AUG 9 2018
INC039-085-113-100202-
/O.EXP.KIWX.SV.W.0071.000000T0000Z-180810T0200Z/
Elkhart IN-Noble IN-Kosciusko IN-
954 PM EDT THU AUG 9 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELKHART...WEST
CENTRAL NOBLE AND NORTHEASTERN KOSCIUSKO COUNTIES WILL EXPIRE AT 1000
PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. A severe thunderstorm warning remains in
effect until 1015 PM EDT for east central Kosciusko County.
LAT...LON 4146 8562 4145 8557 4132 8565 4137 8590
4149 8585
TIME...MOT...LOC 0152Z 282DEG 17KT 4144 8562 4139 8563 4134 8568
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 7:49 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Aug 9, 7:49 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 749 PM EDT Thu Aug 9 2018 .SYNOPSIS... Issued at 339 PM EDT Thu Aug 9 2018 Thunderstorms can dot the area this evening, gradually weakening overnight. A soaking rainfall is the main hazard, through a locally damaging wind gust cannot be ruled out. The chance for showers and thunderstorms continue into Friday. Temperatures tonight will fall into the mid 60s; high temperatures on Friday in the low to mid 80s. && .SHORT TERM...(This Evening through Friday) Issued at 339 PM EDT Thu Aug 9 2018 Thunderstorms have begun to develop ahead of a cold front located from south-central Wisconsin through northern Michigan. Earlier this morning, a thunderstorm drifted along the southeast shores of Lake Michigan. This feature decayed upon moving further inland and its remnant outflow boundary is believed to be located along the greater U.S. 30 corridor. This can be the focus for a few storms this evening as well. Given our temperatures in the 80s and dew points in the 70s, our surface environment is unstable. CAPE values are 1500-2000 j/kg. However, wind shear is lacking and so is upper-level flow. All told, the severe threat remains low. Any storms this evening are expected to continue to move south and east into the heart of our county warning area overnight, weakening with the loss of daytime heating. By early Friday morning, this front stalls south of U.S. 30 and invites some uncertainty into the Friday forecast. The uncertainty is in regards to shower/t-storm activity prior to noon. The front will be the source of lift, PWATs and dew points will be favorable, but the missing piece prior to noon is instability. So, I will offer slight chance POPs in the morning, increasing to chance in the afternoon. && .LONG TERM...(Friday Night through Thursday) Issued at 339 PM EDT Thu Aug 9 2018 Overnight Friday, in response to an upper-level trough digging in from the Hudson Bay, the aformentioned cold front finally propagates south and eastward. As this front exits, rain chances will diminish for a brief time. The exception to this may be northwest Ohio where the surface low is may be located. This may keep some slight chance POPs in play. As we head into the weekend, the upper-level trough becomes cut off from the mean flow aloft. As such, we will be stuck with an upper-level low swirling over the eastern Great Lakes. As the previous AFD author indicated, there is some uncertainty as to how widespread shower/t-storm chances are this weekend. The upper-level low bodes well in the forcing department, but 12Z GFS PWATs indicate a negative PWAT anomaly over our area this weekend. Our position on the northwest side of the low will limit our moisture stream. Thunder will likely be limited. Bottom line for the weekend: there is a small chance for showers, but the weekend does not look to be a wash- out. Monday night and into Tuesday, the upper-level low finally gets kicked out of the eastern Great Lakes as a potent trough sweeps across Ontario. As such, Tuesday looks to be our transition day between storm systems. By Wednesday, a second trough lifts out of the Central Plains and can bring wet weather back to the forecast as early as Wednesday morning. Depending on how this feature phases (or fails to phase) with the Ontario trough, we could see a soaking rain event perhaps lingering into Thursday. && .AVIATION...(For the 00Z TAFS through 00Z Friday Evening) Issued at 730 PM EDT Thu Aug 9 2018 Storms will continue to develop along frontal boundary this evening as a weak upstream short wave approaches from Wisconsin. Track of this vort and proximity to more defined instability axis should give KSBN best chances of thunder this evening, generally in the 00Z-03Z timeframe. Storms may survive into KFWA late this evening, but confidence remains too low for anything more than VCTS at KFWA. Slow passage of upstream sheared vort max will keep upper forcing in place with some elevated instability. While cannot discount showers and storms affected terminals overnight, coverage is expected to be too low for inclusion. Front should hang up in KFWA vicinity early Friday morning, with generally weak north-northeast winds at terminals on Friday. Additional storms possible Friday afternoon, although better focus may stay south of terminals and will keep TAFS dry for Friday at this time. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Brown SHORT TERM...Brown LONG TERM...Brown AVIATION...Marsili Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 9, 2:57 PM EDT, 6 hours 16 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Northern Indiana 257 PM EDT Thu Aug 9 2018 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-101900- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 257 PM EDT Thu Aug 9 2018 /157 PM CDT Thu Aug 9 2018/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. There is a chance of thunderstorms late this afternoon and evening. A few isolated strong to severe storms with damaging winds may be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a chance for thunderstorms Friday afternoon. Severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-101900- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 257 PM EDT Thu Aug 9 2018 This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. Thunderstorms are possible late this afternoon and may produce gusty winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time.
In the hours before
Special weather statement, Aug 9, 8:59 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Northern Indiana
859 PM EDT THU AUG 9 2018
INZ005-012-014>016-100130-
Kosciusko-Marshall-Fulton-Elkhart-Starke-
859 PM EDT THU AUG 9 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ELKHART...
NORTHERN FULTON...KOSCIUSKO...SOUTHEASTERN STARKE AND MARSHALL
COUNTIES...
At 859 PM EDT/759 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from Wakarusa to near Bourbon to near
Culver. Movement was southeast at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Warsaw, Plymouth, Nappanee, Rochester, Winona Lake, Bremen, Syracuse,
Bourbon, Argos, Milford, Culver, Akron, North Webster, Pierceton,
Mentone, Locke, Walnut, Tippecanoe, Oak Grove and Etna Green.
Seek shelter until these storms pass.
&&
LAT...LON 4148 8610 4148 8606 4150 8606 4151 8603
4140 8566 4113 8574 4098 8621 4115 8647
4117 8647 4117 8650 4126 8664
TIME...MOT...LOC 0059Z 309DEG 27KT 4151 8601 4134 8609 4121 8646
MARSILISpecial weather statement, Aug 9, 9:07 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Northern Indiana
907 PM EDT THU AUG 9 2018
INZ017-018-025>027-OHZ015-024-100145-
Whitley-Huntington-Adams-Allen-Wells-Van Wert-Paulding-
907 PM EDT THU AUG 9 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ALLEN...SOUTHEASTERN
WHITLEY...NORTHEASTERN HUNTINGTON...NORTHEASTERN WELLS...NORTHERN
ADAMS...SOUTHWESTERN PAULDING AND NORTHWESTERN VAN WERT COUNTIES...
At 906 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Payne to near Fort Wayne to 10 miles
southeast of Columbia City. Movement was southeast at 25 mph.
Locations impacted include...
Fort Wayne, New Haven, Van Wert, Decatur, Ossian, Woodburn,
Monroeville, Payne, Markle, Convoy, Aboite, Middletown, Roanoke,
Middlebury, Preble, Zanesville, Dixon, Uniondale, Yoder and Edgerton
In Allen County.
This includes the following highways...
Interstate 469 between mile markers 0 and 25.
Interstate 69 in Indiana between mile markers 286 and 309.
&&
LAT...LON 4082 8536 4113 8544 4112 8513 4118 8477
4089 8455 4081 8489
TIME...MOT...LOC 0106Z 326DEG 22KT 4108 8475 4101 8509 4103 8537
MARSILISpecial weather statement, Aug 9, 9:09 PM EDT, 4 minutes before
Special Weather Statement National Weather Service Northern Indiana 909 PM EDT THU AUG 9 2018 INZ008-016-017-100145- Noble-Whitley-Kosciusko- 909 PM EDT THU AUG 9 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NOBLE... NORTHWESTERN WHITLEY AND NORTHEASTERN KOSCIUSKO COUNTIES... At 909 PM EDT, a strong thunderstorm was located over North Webster, or 7 miles southeast of Syracuse, moving southeast at 15 mph. Wind gusts up to 50 mph and pea size hail are possible with this storm. Locations impacted include... North Webster, Etna, Ridinger Lake, Lorane, Merriam, Wilmot, Big Lake, Goose Lake, Knapp Lake, Loon Lake, Ormas, Wolflake and Bear Lake. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4130 8539 4117 8559 4136 8576 4142 8567 TIME...MOT...LOC 0109Z 313DEG 14KT 4135 8565 CR
Special weather statement, Aug 9, 9:09 PM EDT, 4 minutes before
Special Weather Statement...CORRECTED
National Weather Service Northern Indiana
909 PM EDT THU AUG 9 2018
INZ017-018-025>027-OHZ015-024-100145-
Whitley-Huntington-Adams-Allen-Wells-Van Wert-Paulding-
909 PM EDT THU AUG 9 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ALLEN...SOUTHEASTERN
WHITLEY...NORTHEASTERN HUNTINGTON...NORTHEASTERN WELLS...NORTHERN
ADAMS...SOUTHWESTERN PAULDING AND NORTHWESTERN VAN WERT COUNTIES...
At 906 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Payne to near Fort Wayne to 10 miles
southeast of Columbia City. Movement was southeast at 25 mph.
Wind gusts to 40 mph and pea sized hail are possible with these
thunderstorms.
Locations impacted include...
Fort Wayne, New Haven, Van Wert, Decatur, Ossian, Woodburn,
Monroeville, Payne, Markle, Convoy, Aboite, Middletown, Roanoke,
Middlebury, Preble, Zanesville, Dixon, Uniondale, Yoder and Edgerton
In Allen County.
This includes the following highways...
Interstate 469 between mile markers 0 and 25.
Interstate 69 in Indiana between mile markers 286 and 309.
Torrential rain is also occurring with these storms. Seek shelter
until these storms pass.
&&
LAT...LON 4082 8536 4113 8544 4112 8513 4118 8477
4089 8455 4081 8489
TIME...MOT...LOC 0106Z 326DEG 22KT 4108 8475 4101 8509 4103 8537
MARSILILocal storm report, Aug 9, 9:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
910 PM EDT THU AUG 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG VANDALIA 41.92N 85.92W
08/09/2018 CASS MI BROADCAST MEDIA
SEVERAL REPORTS OF TREES, LIMBS, AND
BRANCHES DOWNED AROUND THE AREA NEAR
CASSOPOLIS AND VANDALIA. NO INFORMATION ON
SIZE/HEALTH OF TREES.
0651 PM TSTM WND DMG 1 N MISHAWAKA 41.69N 86.17W
08/09/2018 ST. JOSEPH IN LAW ENFORCEMENT
MISHAWAKA PD POSTED ON TWITTER THAT THERE
WAS A LARGE TREE DOWN BLOCKING FILBERT ROAD
BETWEEN DAY RD. AND MCKINLEY HWY.
0717 PM TSTM WND DMG ELKHART 41.68N 85.97W
08/09/2018 ELKHART IN TRAINED SPOTTER
SOME BRANCHES DOWNED AND MINOR FLOODING
OBSERVED. BRANCHES ABOUT 2 INCHES IN
DIAMETER.
0717 PM TSTM WND DMG JIMTOWN 41.64N 86.02W
08/09/2018 ELKHART IN PUBLIC
TREE DOWN BLOCKING ROAD ON CR 24 AND CR 3.
0734 PM TSTM WND DMG GOSHEN 41.58N 85.84W
08/09/2018 ELKHART IN BROADCAST MEDIA
REPORTS OF TREES/LIMBS DOWNED IN GOSHEN. NO
SPECIFICS ON TREE HEALTH/SIZE/LOCATION.
&&Local storm report, Aug 9, 9:12 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
912 PM EDT THU AUG 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 2 WNW MICHIGAN CITY 41.73N 86.91W
08/09/2018 M45 MPH LA PORTE IN C-MAN STATION
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:05 PM EDT | Special Weather Statement | IWX | LaPorte, Saint Joseph, Starke | 25 min |
| Aug 9, 8:07 PM EDT | Areal Flood Advisory | IWX | DeKalb, Elkhart, LaGrange, Noble, Steuben | 3 hr |
| Aug 9, 8:14 PM EDT | Special Weather Statement | IWX | Noble | 46 min |
| Aug 9, 8:26 PM EDT | Special Weather Statement | IWX | Kosciusko | 34 min |
| Aug 9, 8:28 PM EDT | Special Weather Statement | IWX | Allen, DeKalb | 47 min |
| Aug 9, 8:30 PM EDT | Special Weather Statement | IWX | Whitley | 45 min |
| Aug 9, 8:35 PM EDT | Special Weather Statement | IWX | Marshall, Saint Joseph | 25 min |
| Aug 9, 8:41 PM EDT | Special Weather Statement | IWX | Elkhart | 34 min |
| Aug 9, 8:54 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart | 36 min |
| Aug 9, 8:59 PM EDT | Special Weather Statement | IWX | Fulton, Kosciusko, Marshall | 31 min |
| Aug 9, 9:07 PM EDT | Special Weather Statement | IWX | Allen | 38 min |
| Aug 9, 9:09 PM EDT | Special Weather Statement | IWX | Noble | 36 min |
| Aug 9, 9:37 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 38 min |
| Aug 9, 9:59 PM EDT | Areal Flood Advisory | IWX | Allen, DeKalb, Elkhart, Kosciusko, Noble | 3 hr |
| Aug 9, 10:07 PM EDT | Special Weather Statement | IWX | Huntington, Whitley | 23 min |
| Aug 9, 10:27 PM EDT | Special Weather Statement | IWX | Whitley | 3 min |
| Aug 9, 10:28 PM EDT | Special Weather Statement | IWX | Marshall | 47 min |
| Aug 9, 11:12 PM EDT | Special Weather Statement | IWX | Marshall | 33 min |
| Aug 10, 4:14 PM EDT | Special Weather Statement | IWX | Fulton | 31 min |
| Aug 10, 4:39 PM EDT | Special Weather Statement | IWX | Fulton | 36 min |
| Aug 10, 5:47 PM EDT | Special Weather Statement | IWX | Wabash | 28 min |
| Aug 10, 6:43 PM EDT | Special Weather Statement | IWX | Whitley | 47 min |
| Aug 10, 7:18 PM EDT | Special Weather Statement | IWX | Allen | 42 min |
| Aug 10, 7:59 PM EDT | Special Weather Statement | IWX | Cass, Miami | 46 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.